A constructive proof of the Fefferman-Stein decomposition of BMO ($R$^{$n$})

Akihito Uchiyama University of Chicago, Chicago, IL, USA

TBD mathscidoc:1701.331607

Acta Mathematica, 148, (1), 215-241, 1981.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:57 uploaded by actaadmin ] [ 202 downloads ] [ 0 comments ]
@inproceedings{akihito1981a,
  title={A constructive proof of the Fefferman-Stein decomposition of BMO ($R$^{$n$})},
  author={Akihito Uchiyama},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203257099799316},
  booktitle={Acta Mathematica},
  volume={148},
  number={1},
  pages={215-241},
  year={1981},
}
Akihito Uchiyama. A constructive proof of the Fefferman-Stein decomposition of BMO ($R$^{$n$}). 1981. Vol. 148. In Acta Mathematica. pp.215-241. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203257099799316.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved